# SDR AALA201509189004

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 23,678 hours, 7,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Dirty
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L SLIDE WON'T ARM.  REMOVED DEBRIS FROM GIRT BAR STOPS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-10-00.
